# SDR MALA100202

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 9,402 hours, 8,714 cycles
- Engine: Ge CF34*
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JOBCARD 52-830-609 FOUND INSULATION BRICK BELOW DOOR HANDLE FROZEN, LT OVERWING EMERGENCY EXIT DOOR. REMOVED WET/FROZEN INSULATION BRICKS IN LT OVERWING EXIT DOOR - AREA FOUND TO BE CORROSION FREE - ACFT ACCEPTABLE FOR CONTINUED OPERATION FOR 200 FLT HOURS IAW REO 601R-25-82-058,  REV A.
